# SDR CA141028006

- Difficulty date: October 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 16,774 hours
- Engine: Allsn 250C30S
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,998 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A VISUAL INSPECTION OF THE ROOT END AREA OF THE SPAR WAS CARRIED OUT BEFORE THE RE-INSTALLATION OF THE BLADE DURING MAINTENANCE. A HAIR LINE CRACK WAS DISCOVERED EMANATING FROM THE LOWER OUTBOARD FORWARD HOLE AREA AROUND THE BLOCK. THIS CRACK WAS CONFIRMED BY EDDY CURRENT METHOD NDT.
